Stochastic near-optimal control for a system with Markovian switching and Lévy noise
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2023.114360
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Manzoor Ahmad & Akbar Zada & Jihad Ahmad & Mohamed A. Abd El Salam & Ali Ahmadian, 2022. "Analysis of Stochastic Weighted Impulsive Neutral ψ-Hilfer Integro-Fractional Differential System with Delay," Mathematical Problems in Engineering, Hindawi, vol. 2022, pages 1-23, March.
- Feng Zhang, 2022. "Sufficient Maximum Principle for Stochastic Optimal Control Problems with General Delays," Journal of Optimization Theory and Applications, Springer, vol. 192(2), pages 678-701, February.
- Bouchard, Bruno & Elie, Romuald, 2008. "Discrete-time approximation of decoupled Forward-Backward SDE with jumps," Stochastic Processes and their Applications, Elsevier, vol. 118(1), pages 53-75, January.
- Zhao, Yu & Yuan, Sanling, 2016. "Stability in distribution of a stochastic hybrid competitive Lotka–Volterra model with Lévy jumps," Chaos, Solitons & Fractals, Elsevier, vol. 85(C), pages 98-109.
- Donatien Hainaut & David B. Colwell, 2016. "A structural model for credit risk with switching processes and synchronous jumps," The European Journal of Finance, Taylor & Francis Journals, vol. 22(11), pages 1040-1062, September.
- Zhongyang Sun & Junyi Guo & Xin Zhang, 2018. "Maximum Principle for Markov Regime-Switching Forward–Backward Stochastic Control System with Jumps and Relation to Dynamic Programming," Journal of Optimization Theory and Applications, Springer, vol. 176(2), pages 319-350, February.
- Mokhtar Hafayed & Syed Abbas, 2014. "On Near-Optimal Mean-Field Stochastic Singular Controls: Necessary and Sufficient Conditions for Near-Optimality," Journal of Optimization Theory and Applications, Springer, vol. 160(3), pages 778-808, March.
- Surendra Kumar & Shobha Yadav, 2021. "Infinite-delayed stochastic impulsive differential systems with Poisson jumps," Indian Journal of Pure and Applied Mathematics, Springer, vol. 52(2), pages 344-362, June.
- L. P. Pan & K. L. Teo, 1999. "Near-Optimal Controls of a Class of Volterra Integral Systems," Journal of Optimization Theory and Applications, Springer, vol. 101(2), pages 355-373, May.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Fujii, Masaaki & Takahashi, Akihiko, 2019. "Solving backward stochastic differential equations with quadratic-growth drivers by connecting the short-term expansions," Stochastic Processes and their Applications, Elsevier, vol. 129(5), pages 1492-1532.
- Giorgia Callegaro & Alessandro Gnoatto & Martino Grasselli, 2021.
"A Fully Quantization-based Scheme for FBSDEs,"
Working Papers
07/2021, University of Verona, Department of Economics.
- Giorgia Callegaro & Alessandro Gnoatto & Martino Grasselli, 2021. "A Fully Quantization-based Scheme for FBSDEs," Papers 2105.09276, arXiv.org.
- Helin Zhu & Fan Ye & Enlu Zhou, 2013. "Fast Estimation of True Bounds on Bermudan Option Prices under Jump-diffusion Processes," Papers 1305.4321, arXiv.org.
- Li Chen & Peipei Zhou & Hua Xiao, 2023. "Backward Stackelberg Games with Delay and Related Forward–Backward Stochastic Differential Equations," Mathematics, MDPI, vol. 11(13), pages 1-18, June.
- Delong, Łukasz, 2014. "Pricing and hedging of variable annuities with state-dependent fees," Insurance: Mathematics and Economics, Elsevier, vol. 58(C), pages 24-33.
- Chenguang Liu & Antonis Papapantoleon & Alexandros Saplaouras, 2024. "Convergence rates for Backward SDEs driven by L\'evy processes," Papers 2402.01337, arXiv.org.
- Colwell, David B., 2023. "Hitting times, number of jumps, and occupation times for continuous-time finite state Markov chains," Statistics & Probability Letters, Elsevier, vol. 195(C).
- Christian Bender & Nikolaus Schweizer & Jia Zhuo, 2013. "A primal-dual algorithm for BSDEs," Papers 1310.3694, arXiv.org, revised Sep 2014.
- Anne Eyraud-Loisel, 2013. "Quadratic hedging in an incomplete market derived by an influent informed investor," Post-Print hal-00450949, HAL.
- Mokhtar Hafayed & Syed Abbas & Abdelmadjid Abba, 2015. "On Mean-Field Partial Information Maximum Principle of Optimal Control for Stochastic Systems with Lévy Processes," Journal of Optimization Theory and Applications, Springer, vol. 167(3), pages 1051-1069, December.
- Antonis Papapantoleon & Dylan Possamai & Alexandros Saplaouras, 2021. "Stability of backward stochastic differential equations: the general case," Papers 2107.11048, arXiv.org, revised Apr 2023.
- Masaaki Fujii & Akihiko Takahashi, 2016. "Solving Backward Stochastic Differential Equations by Connecting the Short-term Expansions(Revised version of CARF-F-387)," CARF F-Series CARF-F-398, Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo.
- Helin Zhu & Fan Ye & Enlu Zhou, 2015. "Fast estimation of true bounds on Bermudan option prices under jump-diffusion processes," Quantitative Finance, Taylor & Francis Journals, vol. 15(11), pages 1885-1900, November.
- Masaaki Fujii & Akihiko Takahashi, 2015. "Asymptotic Expansion for Forward-Backward SDEs with Jumps," Papers 1510.03220, arXiv.org, revised Sep 2018.
- Delong, Lukasz & Imkeller, Peter, 2010. "On Malliavin's differentiability of BSDEs with time delayed generators driven by Brownian motions and Poisson random measures," Stochastic Processes and their Applications, Elsevier, vol. 120(9), pages 1748-1775, August.
- Masaaki Fujii & Akihiko Takahashi, 2018. "Asymptotic Expansion for Forward-Backward SDEs with JumpsAsymptotic Expansion for Forward-Backward SDEs with Jumps (Forthcoming in Stochastics) (Revised version of F-372)," CARF F-Series CARF-F-445, Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo.
- Liangquan Zhang & Qing Zhou, 2018. "Near-Optimal Control of Stochastic Recursive Systems Via Viscosity Solution," Journal of Optimization Theory and Applications, Springer, vol. 178(2), pages 363-382, August.
- Masaaki Fujii & Akihiko Takahashi, 2016. "Solving Backward Stochastic Differential Equations by Connecting the Short-term Expansions," CIRJE F-Series CIRJE-F-1016, CIRJE, Faculty of Economics, University of Tokyo.
- E. Benhamou & E. Gobet & M. Miri, 2009.
"Smart expansion and fast calibration for jump diffusions,"
Finance and Stochastics, Springer, vol. 13(4), pages 563-589, September.
- Eric Benhamou & Emmanuel Gobet & Mohammed Miri, 2007. "Smart expansion and fast calibration for jump diffusion," Papers 0712.3485, arXiv.org, revised Sep 2008.
- Eric Benhamou & Emmanuel Gobet & Mohammed Miri, 2009. "Smart expansion and fast calibration for jump diffusion," Post-Print hal-00200395, HAL.
- Wei Zhang & Hui Min, 2021. "Weak Convergence Analysis and Improved Error Estimates for Decoupled Forward-Backward Stochastic Differential Equations," Mathematics, MDPI, vol. 9(8), pages 1-15, April.
More about this item
Keywords
Stochastic near-optimal control; Hamiltonian function; Adjoint equation; Ekeland’s variational principle;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:178:y:2024:i:c:s0960077923012626. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.